Open Access Library Journal

Vol.4 No.7(2017), Paper ID 77523, 18 pages

DOI:10.4236/oalib.1102987

 

Sharp Upper Bounds for Multiplicative Degree Distance of Graph Operations

 

R. Muruganandam, R. S. Manikandan, M. Aruvi

 

Department of Mathematics, Government Arts College,Tiruchirappalli, India
Department of Mathematics, Bharathidasan University Constituent College, Lalgudi, Tiruchirappalli, India
Department of Mathematics, Anna University, Tiruchirappalli, India

 

Copyright © 2017 R. Muruganandam, R. S. Manikandan, M. Aruvi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Muruganandam, R. , Manikandan, R. and Aruvi, M. (2017) Sharp Upper Bounds for Multiplicative Degree Distance of Graph Operations. Open Access Library Journal, 4, 1-18. doi: 10.4236/oalib.1102987.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.